# SDR ZW0A0105401

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 56,111 hours, 29,045 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: O-Ring
- Part number: NAS16126
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH, LOST RIGHT HAND HYD SYSTEM DUE TO FLUID LOSS.  FOUND RIGHT HAND THRUST REVERSER CONTROL VALVE PRESSURE LINE FITTING HAD A FLAT TORN O-RING. REPLACED O-RING P/N NAS1612-6 DUE TO WEAR.  LAST CHECK C 03/12/01 MCI   ---CLOSED---
